# SDR 2004UALA00171

- Difficulty date: February 26, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 33,309 hours, 12,040 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT LANDED SAFELY WITH ZERO FLAPS.  ECAM FCTL FLAPS LOCKED WITH CFDS MSG FLP 1 OVERSPEED RT CHECK FLP MECH DRIVE.  RT NR 1 FLAP ACTUATOR 6255CM SHAFT WAS FOUND LOOSE AND HAD MORE THAN 0.25 INCH OF RADIAL PLAY. THE CONNECTING U-JOINTS WERE ALSO FOUND LOOSE AND WORN. THE FAULTY FLAP ACTUATOR 6255CM AND THE U-JOINTS WERE REPLACED. OPERATIONS CHECK NORMAL.
